← Return to Aromatase Inhibitors and ocular migraines

Discussion
katrina123 (@katrina123)

Aromatase Inhibitors and ocular migraines

Breast Cancer | Last Active: Jun 17, 2020 | Replies (10)

Comment receiving replies
@katrina123

Eliza,
Do you remember when your side effects began? Also do you remember approximately when some of the side effects started to go away? One of the side effects I am experiencing right away is my being so hot. I never experienced this even when I went through menopause many years ago.
Thanks
Katrina123

Jump to this post


Replies to "Eliza, Do you remember when your side effects began? Also do you remember approximately when some..."

@katrina123
If I recall correctly, I began noticing side effects perhaps three? weeks after I began taking anastrozole. I don't remember hot flashes being one of them, but you likely noticed on the Mayo website which I previously provided that hot flashes are a common side effect (of all the AIs). Give your body time to adjust. It took mine about 18 months to calm down and settle into its new chemistry.

  Request Appointment